Browse Title Index


 
Issue Title
 
Vol 2, No 3 (2012) Fixed point theorems in cone random metric spaces Abstract   PDF
Vanita Ben Dhagat, Rajesh Shrivastav, Vivek Patel
 
Vol 7, No 3 (2017) Fixed point theorems of contraction mappings on zero at infinity varieties Abstract   PDF
Ghorban Khalilzadeh, Tooraj Amiri
 
Vol 5, No 2 (2015) Fixed point theorems of generalized t-cyclic weak φ-ϕ-contraction operators Abstract   PDF
Sahar Mohamed Ali Abo Bakr, E. M. El-Shobaky
 
Vol 4, No 4 (2014) Fixed point theorems of multi-valued and single-valued mappings in partial metric spaces Abstract   PDF
Rommel O. Gregorio
 
Vol 3, No 4 (2013) Fixed point theorems under conditional semicompatibility with control function Abstract   PDF
A.S. Saluja, Mukesh Kumar Jain
 
Vol 7, No 1 (2017) Fixed point theorems under F-contraction in ultrametric space Abstract   PDF
_ Giniswamy, C. Jeyanthi, P. G. Maheshwari
 
Vol 2, No 4 (2012) Fixed points and solutions of nonlinear functional equations in Banach spaces Abstract   PDF
A. El-Sayed Ahmed, Alaa Kamal
 
Vol 6, No 3 (2016) Fixed points for generalised α-ψ contractive mappings in cone metric spaces Abstract   PDF
Monika Verma, Nawneet Hooda
 
Vol 7, No 4 (2017) Fixed points for hybrid pair of compatible mappings in partial metric spaces Abstract   PDF
Johnson Kessy, Santosh Kumar, Grayson Kakiko
 
Vol 5, No 2 (2015) Fixed points in topological vector space (tvs) valued cone metric spaces Abstract   PDF
Muhammd Arshad
 
Vol 3, No 2 (2013) Fixed points of expansive type maps for rational inequality in 2-Banach spaces Abstract   PDF
Prabha Chouhan, Neeraj Malviya
 
Vol 7, No 1 (2017) Fixed points of generalized contraction maps in metric spaces Abstract   PDF
G. V. R. Babu, T. M. Dula
 
Vol 6, No 4 (2016) Fixed points of (ψ,φ) - almost weakly contractive maps in fuzzy metric spaces Abstract   PDF
Manthena Prapoorna, Manchala Rangamma
 
Vol 3, No 4 (2013) Fixed points of nonlinear contraction Abstract   PDF
P.P. Murthy, K.N.V.V.Vara Prasad and Rashmi
 
Vol 7, No 1 (2017) Fixed points of nonself total asymptotically nonexpansive mappings in hyperbolic spaces Abstract   PDF
Yogesh Kumar Sahu, Samir Dashputre
 
Vol 2, No 3 (2012) Fixed points of occasionally weakly biased mappings Abstract   PDF
Y. Mahendra Singh, M. R. Singh
 
Vol 5, No 3 (2015) Fw-contractions in a complete G-metric space Abstract   PDF
Nidhi Malhotra, Bindu Bansal
 
Vol 4, No 1 (2014) Generalization of some fixed point theorems in ultrametric spaces Abstract   PDF
S. N. Mishra, Rajendra Pant
 
Vol 3, No 3 (2013) Generalization of Suzuki type fixed point theorems Abstract   PDF
S. Muralisankar, K. Jeyabal
 
Vol 3, No 1 (2013) Generalization of the fixed point theorems for Dass-Gupta and Chatterjee type mappings Abstract   PDF
Sahar Mohamed Ali Abou Bakr
 
Vol 8, No 1 (2018) Generalizations of Banach-Kannan-Chatterjea type fixed point theorems on non-normal cone metric spaces with Banach algebras Abstract   PDF
Meixiang Jin, Yongjie Piao
 
Vol 6, No 4 (2016) Generalized contraction resulting tripled fixed point theorems in complex valued metric spaces Abstract   PDF
Madhu Singh, Naval Singh, Divya Bharadwaj, Om Prakash Chauhan
 
Vol 3, No 3 (2013) Generalized n-tupled fixed point theorems in partially ordered metric spaces involving an ICS map Abstract   PDF
Shamshad Husain, Huma Sahper
 
Vol 1, No 1 (2011) Generalized systems of variational inclusions involving (A,η)-monotone mappings Abstract   PDF
Songtao Lv
 
Vol 5, No 1 (2015) Hybrid contractions with implicit relations Abstract   PDF
U. C. Gairola, R. Krishan
 
151 - 175 of 281 Items << < 2 3 4 5 6 7 8 9 10 11 > >> 


Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.